# SDR AALA20121221001

- Difficulty date: December 20, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 100,360 hours, 16,285 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Seal
- Condition: Deteriorated
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE OIL PRESSURE LOW INDICATION DURING CRUISE. EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OIL CAP SEAL THAT HAD DETERIORATED AND WAS LEAKING OIL.  SYSTEM GROUND CHECK NORMAL OPERATION.
